• Looking for persons who have been prescribed nexafar for liver cancer and their experiences

    Asked by goldie on Friday, September 7, 2012

    Looking for persons who have been prescribed nexafar for liver cancer and their experiences

    My brother had a difficult time with high blood pressure and abdominal pain. He has liver cancer. He stopped to get stronger and doctor gave more high blood pressure meds. He wants to try it again with a lower dosage.

    4 Answers from the Community

    4 answers
    • sister's Avatar

      My sister had high blood pressure most of her adult life and was on meds for it. She is only 2 weeks into Nexovar and the BP is higher but not by a lot. She has already had to cut her dose in half because of the hand/foot syndrom they warn about. The blister/calluses on her feet made it too painful to walk.

      about 4 years ago
    • Dawg1's Avatar

      My husband has been on nexavar for 8 months. He did have a bout with the blood pressure when he first started but he took blood pressure pills and eventually blood pressure came down enough that he doesn't take them any more. I think some of the side effects like the blisters are worse at first then eventually your body gets use to the chemo and the sores go away, at least they did with my husband. He was on the full dosage but is now reduced to 3 pills.

      about 4 years ago
    • gadawg00034's Avatar

      i was on it for over a year. i didnt have the hands and feet blisters but i did have diarrhea real bad and eventually my blood pressure took off. i had a series of very small strokes so they have taken me off at least for a while. i go back to the doctor after thanksgiving but i have not decided whether or not i am goingback on it. i am more scared of the strokes, being paralyzed, than i am the cancer.

      almost 4 years ago
    • shorsegirl24's Avatar

      My father initially tolerated Nexavar very well, But within two weeks, started getting diahrea and pain. He was hospitalized for dehydration and stomach pain. They cut his dosage back to half, but it happened again. At half dosage, it is not as effective. My father decided to stop taking it because it was causing more havoc than the cancer at the time. However, he is in the final stages now, and the Nexavar did not make a dent in his treatment. It spread very quickly even while he was on it.

      almost 4 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy

    Read and answer more liver cancer questions.  Also, don't forget to check out our Liver Cancer page.